Hi
i have been to the docs today as i am fed up of every
month between days 10 and 18 of cycle (before and during
ovulation) i feel so ill . Symptoms ranging from (in order
of severity) nausea, anxiety, disturbed sleep, pelvic
pain,headaches,more nausea, upset stomach, indigestion, a
bit more nausea....
Anyway, he asks me, 1- do i have heavy periods? - no, 2-
do i have painful periods? - not particularly,
o.k he says we will put you on the pill (LOESTRIN 30)for 3
months and then see how you go.
I don't need the pill for contraception (dh had 'snip')but
having read the leaflet it says side effects of nausea and
headache! the 2 symptoms i'm trying to get rid of.
Does anyone have any experience of taking the pill to help
with ovulation problems and has /is anyone taking Loestrin
30 and can tell me if they are getting any side effects?
Sorry so many questions i just don't want to start taking
them if i'm going to feel worse than i do now!
RE: loestrin 30 for ovulation problems?
hey come on you guys! - 31 hits and no reply?
someone else out there must have/or still be taking Loestrin 30. I just want to know if anyone had any really bad side effects.
thank you.........
RE: loestrin 30 for ovulation problems?
Hi Mingles, I'm sorry to cannot answer your question directly but I used to be on loestrin 30 and it caused me to have ance. I never had acne as a teenager but developed it after taking this pill. This is the only side effect I experienced with - no nausea or headache's I'm pleased to say.
I hope your problem gets sorted out.
RE: loestrin 30 for ovulation problems?
Hi Jos
thank you for your reply. I haver been taking it for 18 days now and have had some nausea but only mild. However i'm glad you mentioned the acne as i got out of the shower the other day and noticed my back was covered in spots - yuk! i have never suffered from a spotty back and i'm 40! hope this is a short term side effect otherwise i'm going to have a rethink before the summer comes along!
RE: loestrin 30 for ovulation problems?
Hi mingles, I would try and see your GP asap if I were you. I suffered with the acne for about three years before I decided to say anything about it! As soon as I came off that pill and went onto another one the spots started to clear up in days.
Good luck x